# SDR AALA951543

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLAP NOSE SKIN IS CHAFED BEYOND SRM LIMITS IN TWO AREAS.  BLENDED SHARP EDGES, EDDY CURRENT CHECKED FILLED WITH BMS 5078 TYPE 3 AND ADJUSTED SEAL RETAINER PER ENGINEERING MRB 767-100.  (M)
